MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPSI CRKSCRW FT 4.5X 14MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMPSI CRKSCRW FT 4.5X 14MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMPSI CRKSCRW FT 4.5X 14MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 27th feb 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-1927bcf-45, 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire®, the head end of the anchor broke during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1927bcf-45.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is confirmed.-visual inspection revealed that the anchor of the 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire®, was fractured/broken and remained assembled within the sutures and shaft.-functional test was not performed due to the damage to the device.Per dfu-0087-eo corkscrew®, pushlock®, and swivelock® suture anchors g.Precautions - 3.Make sure to use the recommended drill bit or punch to create the bone socket.Warnings - 6.Bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.The most likely cause of the reported failure can be attributed to user error of the device due to due to applying excessive mechanical forces upon insertion and/or prying/leveraging during use.

Brand Name
BIO-COMPSI CRKSCRW FT 4.5X 14MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24634004
Report Number1220246-2026-01498
Device Sequence Number21071168
Product Code MAI
UDI-Device Identifier00888867023376
UDI-Public(01)00888867023376(11)250325(17)290228(10)15409632
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMPSI CRKSCRW FT 4.5X 14MM
Device Catalogue NumberAR-1927BCF-45
Device Lot Number15409632
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown